# SDR GAIA01163ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED AT RBL 24.75 A LONGITUDINAL FLOORBEAM UPPER CHORD IS CRACKED AT BS 760, WL 207.  ACCOMPLISHED LONGITUDINAL FLOORBEAM UPPER CHORD REPLACEMENT BS 740-848 RBL 24.75 IAW B727 SRM 51-30-2 AND SRM 51-10-1.  (M)
